# SDR QXEA2024031800069

- Difficulty date: March 4, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 13,757 hours, 9,126 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Broken
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR FWD GIRT BAR FLOOR FITTING FLAP SLIDE SPRING HAS 1 BROKEN TAB. REMOVED AND REPLACED SPRING ON FWD SERVICE DOOR FWD GIRT BAR FLOOR FITTING FLAP. REF AMM 53-10-25.
